# SDR ASOA20150209051

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 28,126 hours, 22,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 38-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  INNER SKIN FOUND CORRODED FRAMES 38-39, STRINGER 21L-21R.  MAINTENANCE REPAIRED THE SKIN IAW SRM 53-23-01.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
